Hi , i am currently 4 weeks into a 10 week sust cycle (jabbin eod) i'm running proviron throughout and i have kickered with d-bol at 40 mgs for the first 3 weeks(was going to run it for 4 weeks but dumped at first sign of gyno).
Around week 2 i developed tender puffy nips and by day 19 i started using nolvadex at 20 mg a day - my problem is obviously a touch of gyno, its only really on my left side but i seem to have a small pea sized hard lump on both sides ,i am now on day 26 aand the tenderness has gone but the left is still puffy and have lumps on both sides still - will nolvadex rid me of these lumps? does anyone have any experience of getting rid of these hard growths? letro??? cheers ROAST
day 29 for me now and still dosing ed with nolvadex at 20mg ,i've been using nolva now for 11 days without much reduction in size of areola.letro in the post now so i guess maybe its coming to that. - puffiness seems to be directly related to my jab days - this normal?